SciELO - Scientific Electronic Library Online

 
vol.23 número1A NOTE ON QUASI n-MAPSTHE MINIMAL PRIME IDEAL OF A VALUATION RING índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.23 n.1 Antofagasta mayo 2004

http://dx.doi.org/10.4067/S0716-09172004000100005 

Proyecciones
Vol. 23, No 1, pp. 31-49, May 2004.
Universidad Católica del Norte
Antofagasta - Chile

ORLICZ - PETTIS THEOREMS FOR
MULTIPLIER CONVERGENT OPERATOR
VALUED SERIES

CHARLES SWARTZ
New Mexico State University, USA

Received November 2003. Accepted March 2004.

Abstract

Let X, Y be locally convex spaces and L(X, Y ) the space of continuous linear operators from X into Y . We consider 2 types of multiplier convergent theorems for a series STk in L(X, Y ). First, if l is a scalar sequence space, we say that the series STk is l multiplier convergent for a locally convex topology t on L(X, Y ) if the series StkTk is t convergent for every t = {tk} Îl . We establish conditions on λ which guarantee that a λ multiplier convergent series in the weak or strong operator topology is l multiplier convergent in the topology of uniform convergence on the bounded subsets of X. Second, we consider vector valued multipliers. If E is a sequence space of X valued sequences, the series STk is E multiplier convergent in a locally convex topology h on Y if the series STkxk is η convergent for every x = {xk} Î E. We consider a gliding hump property on E which guarantees that a series STk which is E multiplier convergent for the weak topology of Y is E multiplier convergent for the strong topology of Y .

References        [ Links ]

[BL] J. Boos and T. Leiger, Some distinguished subspaces of domains of operator valued matrices, Results Math., 16, pp. 199-211, (1989).        [ Links ]

[D] J. Diestel, Sequences and Series in Banach Spaces, Springer-Verlag, N. Y., (1984).        [ Links ]

[DF] J. Diestel and B. Faires, Vector Measures, Trans. Amer. Math. Soc., 198, pp. 253-271, (1974).        [ Links ]

[DS] N. Dunford and J. Schwartz, Linear Operators I, Interscience, N. Y., (1958).        [ Links ]

[FP] M. Florencio and P. Paul, A note on λmultiplier convergent series, Casopis Pro Pest. Mat., 113, pp. 421-428, (1988).        [ Links ]

[G] D. J. H. Garling, The β- and γ-duality of sequence spaces, Proc. Cambridge Phil. Soc., 63, pp. 963-981, (1967).        [ Links ]

[KG] P. K. Kamthan and M. Gupta, Sequence Spaces and Series, Marcel Dekker, N. Y., (1981).        [ Links ]

[LCC] Li Ronglu, Cui Changri and Min Hyung Cho, An invariant with respect to all admissible (X,X’)-polar topologies, Chinese Ann. Math.,3, pp. 289-294, (1998).        [ Links ]

[S1] C. Stuart,Weak Sequential Completeness in Sequence Spaces, Ph.D. Dissertation, New Mexico State University, (1993).        [ Links ]

[S2] C. Stuart, Weak Sequential Completeness of β-Duals, Rocky Mountain Math. J., 26, pp. 1559-1568, (1996).        [ Links ]

[SS] C. Stuart and C. Swartz, Orlicz-Pettis Theorems for Multiplier Convergent Series, Journal for Analysis and Appl.,17, pp. 805-811, (1998).        [ Links ]

[Sw1] C. Swartz, An Introduction to Functional Analysis,Marcel Dekker, N. Y., (1992).        [ Links ]

[Sw2] C. Swartz, Infinite Matrices and the Gliding Hump,World Sci.Publ., Singapore, (1996).        [ Links ]

[Sw3] C. Swartz, A multiplier gliding hump property for sequence spaces, Proy. Revista Mat., 20, pp. 19-31, (2001).        [ Links ]

[W] A. Wilansky, Modern Methods in Topological Vector Spaces, McGraw-Hill, N. Y., (1978).        [ Links ]

[WL] Wu Junde and Li Ronglu, Basic properties of locally convex Aspaces, Studia Sci. Math. Hungar., to appear.        [ Links ]

Charles Swartz
Mathematics Department
New Mexico state University
Las Cruces, NM 88003
USA
e-mail : cswartz@nmsu.edu

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons